# SDR QXEA2017100400601

- Difficulty date: September 17, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 509
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 509, STRINGER 24L HAS EVIDENCE OF CORROSION.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-42-05-02-01, AND SRM 51-42-05.
